Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 4, Pages 435-436

Introduction to matrix analytic methods in stochastic modeling, by G. Latouche and V. Ramaswamy

Department of Operations Research, University of North Carolina at Chapel Hill, CB 3180, Chapel Hill 27599, NC, USA

Received 1 August 1999; Revised 1 October 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.